# SDR SWAA2022030165710

- Difficulty date: January 17, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 33,236 hours, 19,926 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG. AFT STRUT FAIRING; AFT SUPPORT BRACKET IS CRACKED / REMOVED AND REPLACED #1 ENGINE AFT FAIRING AFT SUPPORT BRACKET PER SRM 51-40-02.
